Skip to main content
Log in

Sur la rigidité imposée par la longueur des géodésiques

  • Published:
Inventiones mathematicae Aims and scope

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.


  1. Lang, S.: Analysis II. London-Amsterdam-Paris: Addison-Wesley (1969)

    Google Scholar 

  2. Hopf, E.: Closed surfaces without conjugate points. Proc. Nat. Ac. Sci. USA34, 47–51 1948

    Google Scholar 

  3. Berger, M.: Lectures on geodesics in Riemannian geometry. Tata Institute of Fundamental research. Bombay, 1965

    Google Scholar 

  4. Green, L.W.: Auf Wiedersehensflächen. Ann. of Maths.78, 289–299 1963

    Google Scholar 

  5. Pu, P.M.: Some inequalities in certain non-orientable manifolds. Pacific J. Math.11, 55–71 1962

    Google Scholar 

  6. Michel, R.: Sur quelques problèmes de géométrie globale des géodésiques. Bol. Soc. Brasil. Mat.9, 2, 19–38 1978

    Google Scholar 

  7. Guillemin, V., Kazhdan, D.: Some inverse spectral results for negatively curved 2-manifolds. Topology.19, 301–312

  8. Guillemin, V., Kazhdan, D.: Some inverse spectral results for negatively curvedn-manifolds. (à paraître)

  9. Muhometov, R.G.: The problem of recovery of a two dimensional Riemannian metric and integral geometry. Soviet Math. Dokl.18, 27–31 1977

    Google Scholar 

  10. Chern, S.S.: Studies in global geometry and Analysis, Math. Assoc. of America, prentice Hall, 1967

  11. Wilmore, T.J.: An introduction to differential geometry. Oxford: Clarendon Press. 1959

    Google Scholar 

  12. Blatter, C.: Über Extremallängen auf Geschlossenen Flächen. Comment. Math. Helv.35, 153–168 1961

    Google Scholar 

Download references

Author information

Authors and Affiliations


Rights and permissions

Reprints and permissions

About this article

Cite this article

Michel, R. Sur la rigidité imposée par la longueur des géodésiques. Invent Math 65, 71–83 (1981).

Download citation

  • Received:

  • Issue Date:

  • DOI: